# SDR A6WA201141142

- Difficulty date: December 19, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,693 hours, 20,603 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL PRESSURE WARNING MSG IN FLIGHT.  COMPLIED WITH QRH PERFORMED INFLIGHT ENGINE SHUTDOWN.  PRIOR TO SHUTDOWN ENGINE OIL PRESSURE WAS 5 PSI, OIL TEMP NORMAL.  AFTER ENGINE SHUTDOWN PRESSURE INDICATED 0 PSI.  15 MIN TOTAL SHUTDOWN TIME.  REINSTALLED RT ENGINE CRANK PLUG AND PERFORMED OIL CONSUMPTION RUN.  RT ENGINE TOOK 4.5 PTS.
